Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Anatolij Antonevich
Title: Linear functional equations. Operator approach
Additional book information: Birkhäuser-Verlag, 1996, viii + 179 pp., ISBN 3-7643-2931-9, $123.00

Review Information:

Reviewer: Justin R. Peters
Affiliation: Iowa State University
Journal: Bull. Amer. Math. Soc. 35 (1998), 87-89
MSC (1991): Primary 46-01; Secondary 47-01, 28-01
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society